A man named Rob has claimed that while he’s not the type to sue, the current side effects that he’s suffering from taking Levaquin have changed all that. According to him, this time it’s different.

Apparently, just before Thanksgiving, a nurse gave him the antibiotic Levaquin to treat a staph infection and everything went downhill from there. Rob claims that, “the very next day, my lower legs, especially my Achilles tendons, started tingling and burning, to the point where I wasn’t able to sit or lie down.” To this, Rob says that his doctor replied, “It’s bad luck that these Levaquin side effects happened to you.”

This response by his doctor infuriated Rob since he didn’t have any pain and wasn’t on any other medications before he started taking the Levaquin. He also didn’t suffer from any injuries that would have caused his Achilles tendons to tear. While Rob does admit that the Levaquin cleared up his infection, he says it wasn’t worth the pain that the drug caused in return. Once an active man, Rob is now often confined to crutches and sometimes a wheelchair just to get around.

“Now it feels like electric shocks, below the calf muscle and down the length of my tendons,” Rob says, adding that he never would have taken Levaquin if he had known beforehand that there was a chance for any of these side effects, let alone the worst of all of them.

He has since gotten an attorney and he will next have to see if he meets the criteria required for him to file suit against the manufacturers. While the lawsuit can’t take away his pain, Rob is hoping that in winning a class action against the company, the manufacturers will think twice before letting people take the drug without proper warning first.